MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER
Catalog Number 0165SI18
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 10ml of fixed water was injected.Pale blood was discharged from urine.The patient did not like the catheter being fixed, so rehabilitation pants were put on without fixing it.The patient was informed that the catheter had came out when straining to defecate and the catheter was handed back with the fixed water still inflated.Upon closer inspection, one side of the foley catheter was bulging, and it was pointed out that that may had been the cause.No medical intervention was required.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The returned device was functionally tested, and the product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.Pfmea ra87p017 rev 12 (overnight leaching of foley catheters) was reviewed for this investigation.The failure mode is addressed in step/item #4.A potential root cause for this failure mode could be allergic reaction in patient.Based on information in the fmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling has been conducted for investigation purposed.The ifu is attached on the investigation overview element.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22212803
Report Number1018233-2025-04636
Device Sequence Number8659787
Product Code MJC
UDI-Device Identifier00801741016769
UDI-Public(01)00801741016769(11)200821(17)250528(10)MYEU2762
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number0165SI18
Device Lot NumberMYEU2762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown